eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Would you have Gluten intolerance (Celiac disease - sprue) when you have Hyperacidity?

Summary: there is no Gluten intolerance reported by people with Hyperacidity yet.

We study people who have Gluten intolerance (Celiac disease - sprue) and Hyperacidity from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Hyperacidity and Gluten intolerance >>>

 

 

 

 

Hyperacidity

Hyperacidity can be treated by Omeprazole, Ranitidine Hydrochloride, Nexium. (latest reports from 186 Hyperacidity patients)

Gluten intolerance

Gluten intolerance (spectrum of disorders, including celiac disease and wheat allergy) has been reported by people with high blood pressure, depression, hypothyroidism, multiple sclerosis, high blood cholesterol. (latest reports from 2,285 Gluten intolerance patients)

On Jan, 23, 2015: No report is found.

Do you have Hyperacidity and Gluten Intolerance?

You are not alone! Join a mobile support group:
- support group for people who have Hyperacidity
- support group for people who have Gluten Intolerance

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

  • Does prazosin relieve tardive dyskensia ?
    Used Zoloft for 9 straight years. Now only take insulin. This is the only drug that is not addictive or dangerous like antidepressants are. . . Any thoughts?
  • Is xarelto gluten free?
    DVT & PE in February 2013. 6-month follow-up today. My doc said I'll be on Coumadin for life. 95% sure I'll switch to Xarelto if it's GF. Is it? Thanks.
  • Please can you help me identify why my skin has broken out since i stopped smoking?
    I took Chantix for 9 days a day after quitting but stopped taking these. I was also on Limecycline for 2 weeks at the same time and stopped these at the same time as the chantix.



    I had a rash on the top of my back, then on my face and neck which was difficult to see, but it felt like tiny little bumps. These dissappeared after a week or so after quitting. I now have a rash/ skin condition of sorts up the outer sides of my arms, which seems to intensify in the sun, my arms also look more tanned than usual. The rash cannot be seen either but can definately be felt when I run my hands on the skin. I've also had very small bumps/blisters on my hands, mainly on the outer sides of my fingers. All this sinse I quit smoking 5 weeks ago!
  • What does a methotrexate rash look like? a cytarabine rash? if either of these chemos is responsible for my rash, what does it indicate about appropriate therapies going forward?
    Treated for Stage 1 Diffuse Large B-Cell Lymphoma in 2009 and had only 4 courses of Chemo vs the usual 6 due to a rash that showed up on Day 14 of the 4th cycle. At end of treatment and 1 year following PET scan was negative.



    Diagnosed in April 2013 with Burkitt Lymphoma. Negative for HIV-AIDS, Epstein-Barr, liver disease. Active nodes on both sides of diaphragm but brain MRI and bone marrow negative. Have received HYPER-CVAD therapy courses 1A, 1B, 2A, and 2B. On day 4 of 2B course showed a flat rash mostly on forearms & lower abdomen with some involvement of chest, neck, and back. Not really itchy but sensitive if rubbed by clothing. No fever. Diarrhea, but diarrhea has followed every chemo course usually starting Day 5 and continuing for 2 or 3 days. So far, doctor has not commented on whether methotrexate, cytarabine, or something else used to treat side effects might be causing the rash, but does say it looks like a drug rash.



    On Day 11 of this chemo course my platelets & hemoglobin were low enough to require transfusions of platelets and 2 units of blood. WBC and ANC profoundly low despite having had a Neulasta shot on Day 4.
  • Could hypomagnesia cause polymyalgia rheumatica
    Was initially diagnosed with polymyalgia rheumatica and prescribed prednisolone which was gradually reduced to zero but the muscle and joint pains came back. So I went to another doctor who diagnosed the muscle and joint pains as being caused by my cholesterol medications. I was put on prednisolone again and stopped taking my cholesterol medications. I was gradually taken off prednisolone but the muscle and joint pains have come back. I had a CTU scan and it showed calcification of the vas deferens and I wonder if this has been caused by having a magnesium deficiency and whether this could also be the cause of the polymyalgia rheumatica.

More questions for: Hyperacidity, Gluten intolerance

You may be interested at these reviews (Write a review):

  • Oxybutynin chloride and chest pain
    A urologist prescribed Vesicare (and Estrace cream) early in 2013 for urge incontinance. When hospitalized for cellulitis (never had it before) in May (2013), I took lots of I-V Clindamycin. The hospital had Ditropan on their formulary, and the urologist switched to it (it was cheaper)--and I continued taking Oxybutynin throughout the summer (2013).

    Before 2013, I had had rare episodes of chest pain (not proven angina) no more than once a year. While on Vesicare and Dipropan, the frequency of chest pain increased to once a month, then once a week, then twice a week, then every other day (by late summer). In July I had a treadmill-EKG (with radioisotope) in USA and my family-practice-physician said it was normal and that my chest pain is NOT heart-related. He took me off Indocin and I have since quit taking Meloxicam and aspirin (no NSAIDs now). I returned to where I live overseas in early August and continued to have chest pain with increasing frequency. In the city where I live, it is too hot in the summer, and too cold in the winter. I saw an American doctor (overseas) in mid-August and my heart rate was irregular (I've never been told THAT before). My blood pressure is usually perfect, but this time my diastolic BP was the lowest it's ever been (about 50). My EKG was said to be normal (except slow rate). My normal pulse is about 60. The doctor said the low diastolic blood pressure was my body's way of helping me "beat the heat," and she suggested I lower the dosage of Oxybutynin from 15 mg daily to 10 mg daily--at least until the summer heat abated. [She was concerned about possible synergistic effect of anti-histamine (Claritin) and anti-cholinergic (Oxybutynin).] Having no return of urologic symptoms (which were severe a few months ago), I have since lowered the dosage of Oxybutynin from 10 mg daily to 5 mg daily.

    I am 68 (had total thyroidectomy in 1978, 3 C-sections in the early 1980's, and two total knee replacement surgeries in 1998 and 2007). I had elevated anti-TPO in 2012 and a new dx of auto-immune thyroiditis early in 2013 (but 98% of my thyroid tissue was removed in 1978).

More reviews for: Hyperacidity, Gluten intolerance

Comments from related studies:

  • From this study (3 months ago):

  • Diagnosed with Parkinsons (early onset)

    Reply

  • From this study (4 months ago):

  • Remi on Sep, 30, 2014:

    Age: 20 Gender: Man

    I got swimmer's ears in 2008 and took Cipro HC ear drops. The infection healed, but 2008-2010 my health was on constant decline (until starting diets at 2010).

    1. Severe digestive problems have started to develop since 2008: I am getting fatigue and brain fog every time after I eat, to some foods much more than others. A lot of foods cause diarrhea (especially vegetables), those too I avoid. And yes, I am extremely intolerant to gluten, alhough I am tested negative for celiac. Although my 4 year search for symptom free diet has improved my health sigificantly, the symptoms are still too disturbing.

    2. Regarding the chronic ear problems after Cipro HC treatment: I got little tinnitus, some loss of hearing and I can't dive deeper than 1m underwater, because of the earpain due to pressure.

    Don't know if these are caused by the Cipro HC. I think it's not probable that antibiotic ear drops can cause that kind of mess in digestive system, because they don't get in contact with the intestines. And taking probiotics doesn't help much. Of the ear problems, I am not so sure.

    Reply

Post a new comment    OR    Read more comments

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.